Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060

    Anyone else get this while on fina?

    I've been on my prop/fina cycle for almost 2 weeks now at 100mg prop and 50mg fina ed. About the 3rd or 4th day I noticed that I would get intense chills. So much so that my jaw would start to hurt from me trying to keep from breaking my teeth because I was shivering so much. I had to put on about 3 shirts, some b-ball shorts, sweats, a beanine, then I layed under my bed covers and turned the heat on. It all went away about 2-3 minutes later and all was good. But it's happened to me a few more times since. Has anyone else had this happen to them while they were using fina? My test is good as I have used it before and know that it's good, and this did not happen while I was on prop only at 100mg ed for 10 weeks. My tren is fina (obviously), and it's the first time I've used fina/tren. Does anyone else get this or is it just me?

    thanks in advance for the replys...

  2. #2
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060
    Bump

  3. #3
    markas214's Avatar
    markas214 is offline Senior Member
    Join Date
    May 2003
    Location
    Pa
    Posts
    1,090
    Yeah I get chills at night along with sweats. Try taking 600mg of Motrin.

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Chills? Hmmm, no. Usually people get night sweats from Fina and have to take layers of clothing off!!! Wait till around weeks 2 or 3. The sides will really be kicking in

  5. #5
    Maraxus's Avatar
    Maraxus is offline Banned
    Join Date
    Apr 2004
    Location
    Miami
    Posts
    4,345
    Ive never had chills while on Fina, sweated like a 5 dollar hooker in a gangbang, but never the chills,

  6. #6
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by Maraxus
    Ive never had chills while on Fina, sweated like a 5 dollar hooker in a gangbang, but never the chills,
    LMAO!!! bro, now that was funny!

  7. #7
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    yeah bro i got them.it was 80 outside and i was shivering like it was below freezing.like you said it only lasted a few minutes and no matter what i couldnt get warm.then it would go away and id be sweating like a pig.i only experienced this at high doses though 150mg or higher each day.you will have trouble regulating your body temp while running high doses.you said you were only running 50mg/ed.you may just be sensative to it,i wouldnt go any higher if i were you

  8. #8
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by DEVLDOG
    yeah bro i got them.it was 80 outside and i was shivering like it was below freezing.like you said it only lasted a few minutes and no matter what i couldnt get warm.then it would go away and id be sweating like a pig.i only experienced this at high doses though 150mg or higher each day.you will have trouble regulating your body temp while running high doses.you said you were only running 50mg/ed.you may just be sensative to it,i wouldnt go any higher if i were you
    Great point! You ran 150mg ED? Yikes, at a 100, I turn into the devil. I can't run more than 75mg ED....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •